MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO WING; PERIPHERAL IV CATHETERS
Catalog Number 392623
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1: address information was not provided, therefore, xx was used as a place holder.
 
Event or Problem Description
It was reported that bd iag bc pro wing needle was slow to retract.The following information was provided by the initial reporter: customer responded on (b)(6) 2025, stating the additional devices received experienced the same issue of ¿needle retraction slow¿.They did not provide an event date.Event description: it was reported by customer that push button on iagbc is significantly delayed in retracting the needle, risking needle stick to the nurse.21 jan: the event first occurred on january 7, 2025, however it has occurred multiple times.No staff harm at this point however the potential is still there with the needle not retracting.
 
Additional Manufacturer Narrative
Investigation results: the complaint of a delayed retraction could not be confirmed from the 3 representative 22ga insyte autoguard bc pro winged units that were received in sealed packaging from lot: 3207476.A functional test revealed that each needle retracted within the specification limit.No damage or defects associated with the manufacturing process were identified on the returned sample.However, a trend was identified for the reported failure and corrective actions have been implemented to investigate this type of incident and identify the root cause.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21258675
Report Number1710034-2025-00084
Device Sequence Number8075685
Product Code FOZ
UDI-Device Identifier00382903926237
UDI-Public(01)00382903926237(11)230731(17)260630(10)3207476
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number392623
Device Lot Number3207476
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown